Degenerate elliptic operators, hardy spaces and diffusions on strongly pseudoconvex domains

Research output: Contribution to journalArticle

7 Citations (Scopus)


We will study some linear topological properties of Hardy space H1 associated to solutions of the Laplace-Beltrami operator or more general elliptic operators on a smoothly bounded strongly pseudoconvex domain endowed with the Bergman metric. In particular, we characterize such Hardy spaces in terms of diffusions and non-isotropic atoms. Consequently we see that the dual space of H1 is equivalent to the non-isotropic BMO space and that H1 is isomorphic to the classical Hardy space on the open unit disc in the plane. As a corollary we also prove that the Hardy space H1 of holomorphic functions on a strongly pseudoconvex domain is isomorphic to the classical one on the open unit disc, as conjectured by P. Wojtaszczyk.

Original languageEnglish
Pages (from-to)469-498
Number of pages30
JournalTohoku Mathematical Journal
Issue number4
Publication statusPublished - 1994 Jan 1
Externally publishedYes


ASJC Scopus subject areas

  • Mathematics(all)

Cite this